Turkish Journal of Mathematics
Abstract
For any field F, there is a relation between the factorization of a polynomial f \in F[x_1,...,x_n] and the integral decomposition of the Newton polytope of f. We extended this result to polynomial rings R[x_1,...,x_n] where R is any ring containing some elements which are not zero-divisors. Moreover, we have constructed some new families of integrally indecomposable polytopes in \mb giving infinite families of absolutely irreducible multivariate polynomials over arbitrary fields.
DOI
10.3906/mat-1009-17
Keywords
Integral polytopes, integral indecomposability, multivariate polynomials, absolute irreducibility
First Page
18
Last Page
26
Recommended Citation
KOYUNCU, FATİH
(2013)
"Integral polytopes and polynomial factorization,"
Turkish Journal of Mathematics: Vol. 37:
No.
1, Article 3.
https://doi.org/10.3906/mat-1009-17
Available at:
https://journals.tubitak.gov.tr/math/vol37/iss1/3